# SDR AALA20100803TUL12

- Difficulty date: April 15, 2010
- Submitted: August 3, 2010
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 67,357 hours, 10,713 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 DOOR EXIT LIGHT ONE FLOOD LIGHT INOPERATIVE.  REPLACED LAMP FOR FLOOD LIGHT AT LEFT NUMBER 1 DOOR.  OPS CHECKED NORMAL.
